0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......

Journal Articles

in Adverse Drug Effects
 61-80 of 242 Articles
Perspective | 
Kenneth W. Hung, MD; Judith Blaine, MD, PhD; Sarah Faubel, MD
JAMA Intern Med. 2014;174(9):1429-1430. doi:10.1001/jamainternmed.2014.3460.

Research Letter |  FREE
German Morís, MD; Juan Carlos Garcia-Monco, MD
JAMA Intern Med. 2014;174(9):1511-1512. doi:10.1001/jamainternmed.2014.2918.

Invited Commentary | 
Wayne B. Jonas, MD, LTC (Ret); Eric B. Schoomaker, MD, PhD, LTG (Ret)
JAMA Intern Med. 2014;174(8):1402-1403. doi:10.1001/jamainternmed.2014.2114.

Invited Commentary | 
Beatrice Alexandra Golomb, MD, PhD
JAMA Intern Med. 2014;174(8):1270-1272. doi:10.1001/jamainternmed.2013.14543.

Original Investigation |  FREE
David S. H. Lee, PharmD, PhD; Sheila Markwardt, BS; Leah Goeres, PharmD; et al.
JAMA Intern Med. 2014;174(8):1263-1270. doi:10.1001/jamainternmed.2014.2266.

Perspective | 
Avery MacKenzie, MD
JAMA Intern Med. 2014;174(8):1221-1222. doi:10.1001/jamainternmed.2014.2124.

Invited Commentary | 
David M. Shahian, MD
JAMA Intern Med. 2014;174(8):1328-1329. doi:10.1001/jamainternmed.2014.155.

Perspective | 
Timothy Sullivan, MD
JAMA Intern Med. 2014;174(8):1219-1220. doi:10.1001/jamainternmed.2014.2299.

Original Investigation |  FREE
Kasia J. Lipska, MD, MHS; Joseph S. Ross, MD; Yun Wang, PhD; et al.
JAMA Intern Med. 2014;174(7):1116-1124. doi:10.1001/jamainternmed.2014.1824.
Includes: Supplemental Content

Perspective | 
Nicholas J. Rohrhoff, MD; Diana B. McNeill, MD; Joel C. Boggan, MD, MPH
JAMA Intern Med. 2014;174(7):1035-1036. doi:10.1001/jamainternmed.2014.1605.

Perspective | 
Carla Carnovale, PharmD; Mauro Venegoni, MD; Emilio Clementi, MD, PhD
JAMA Intern Med. 2014;174(7):1031-1032. doi:10.1001/jamainternmed.2014.1427.

Invited Commentary | 
Jeffrey Brent, MD, PhD
JAMA Intern Med. 2014;174(6):918-919. doi:10.1001/jamainternmed.2014.19.

Invited Commentary | 
June K. Robinson, MD
JAMA Intern Med. 2014;174(6):970-971. doi:10.1001/jamainternmed.2014.157.

Original Investigation |  FREE
Wen-Qing Li, PhD; Abrar A. Qureshi, MD, MPH; Kathleen C. Robinson, PhD; et al.
JAMA Intern Med. 2014;174(6):964-970. doi:10.1001/jamainternmed.2014.594.
Includes: Supplemental Content

Case Report/Case Series |  FREE
Emily Kern, MD; Lisa B. VanWagner, MD, MS; Guang-Yu Yang, MD, PhD; et al.
JAMA Intern Med. 2014;174(6):984-987. doi:10.1001/jamainternmed.2014.674.

Original Investigation |  FREE
Bruce L. Davidson, MD, MPH; Sara Verheijen, BS; Anthonie W. A. Lensing, MD, PhD; et al.
JAMA Intern Med. 2014;174(6):947-953. doi:10.1001/jamainternmed.2014.946.

Original Investigation |  FREE
Matthew Miller, MD, ScD; Sonja A. Swanson, ScM; Deborah Azrael, PhD; et al.
JAMA Intern Med. 2014;174(6):899-909. doi:10.1001/jamainternmed.2014.1053.
Includes: CME, Supplemental Content

Invited Commentary | 
Sei J. Lee, MD, MAS
JAMA Intern Med. 2014;174(5):686-688. doi:10.1001/jamainternmed.2013.13307.

Original Investigation |  FREE
Andrew I. Geller, MD; Nadine Shehab, PharmD, MPH; Maribeth C. Lovegrove, MPH; et al.
JAMA Intern Med. 2014;174(5):678-686. doi:10.1001/jamainternmed.2014.136.
Includes: Supplemental Content

Viewpoint | 
Scott A. Flanders, MD; Sanjay Saint, MD, MPH
JAMA Intern Med. 2014;174(5):661-662. doi:10.1001/jamainternmed.2014.897.

Sign in

Purchase Options

• Subscribe to the journal
• Rent this article ?

A free personal account provides

• Free current issues on The JAMA Network Reader
• Free quizzes on The JAMA Network Challenge
• Commenting and personalized alerts
From The JAMA Network
JAMA Neurology
Original Investigation  | 
The Association of Chemotherapy-Induced Peripheral Neuropathy Symptoms and the Risk of Falling
Noah A. Kolb, MD; A. Gordon Smith, MD; J. Robinson Singleton, MD; et al.
JAMA Neurology
Editorial  | 
Rebound Relapses After Ceasing Another Disease-Modifying Treatment in Patients With Multiple Sclerosis Are There Lessons to Be Learned?
Rhonda Voskuhl, MD
JAMA Neurology
Original Investigation  | 
Rebound Syndrome in Patients With Multiple Sclerosis After Cessation of Fingolimod Treatment
Stacy Ellen Hatcher, BS; Emmanuelle Waubant, MD, PhD; Bardia Nourbakhsh, MD; et al.
JAMA Dermatology
Observation  | 
Inverse Psoriasiform Eruption During Pembrolizumab Therapy for Metastatic Melanoma
Mariam B. Totonchy, MD; Harib H. Ezaldein, BS; Christine J. Ko, MD; et al.